# SDR WX0A2018022373307

- Difficulty date: February 21, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 57,172 hours, 37,327 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL THROUGHOUT ENTIRE PLANE WITH APU AIR ON. R&R APU.
